# SDR SIMA201009202

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 16,862 hours, 14,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4397 PRIOR TO FLIGHT THE FLIGHT ATTENDANT WAS HAVING A DIFFICULT TIME CLOSING THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED THE MAIN DOOR IAW EMB 145 AMM 25-23-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
